# SDR YENA20130727160

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 48,207 hours, 17,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321413
- Part serial: 037660
- Condition: No Test
- Location: Emergency Lights
- Part time: 31,030 hours, 10,982 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX BATTERY EPSU CAPACITY TEST.  BATTERY FAILED TEST.  R & R EPSU 12WL IAW AMM 33-51-38.  OPS CHECKED GOOD.
